Publications with R. Jin

All publications by Renling Jin and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:466 Jin, R., & Shelah, S. (1993). A model in which there are Jech-Kunen trees but there are no Kurepa trees. Israel J. Math., 84(1-2), 1–16. arXiv: math/9308218 DOI: 10.1007/BF02761687 MR: 1244655
Sh:469 Jin, R., & Shelah, S. (1992). Planting Kurepa trees and killing Jech-Kunen trees in a model by using one inaccessible cardinal. Fund. Math., 141(3), 287–296. arXiv: math/9211214 DOI: 10.4064/fm-141-3-287-296 MR: 1199241
Sh:493 Jin, R., & Shelah, S. (1994). The strength of the isomorphism property. J. Symbolic Logic, 59(1), 292–301. arXiv: math/9401216 DOI: 10.2307/2275266 MR: 1264980
Sh:498 Jin, R., & Shelah, S. (1994). Essential Kurepa trees versus essential Jech-Kunen trees. Ann. Pure Appl. Logic, 69(1), 107–131. arXiv: math/9401217 DOI: 10.1016/0168-0072(94)90021-3 MR: 1301608
Sh:563 Jin, R., & Shelah, S. (1997). Can a small forcing create Kurepa trees. Ann. Pure Appl. Logic, 85(1), 47–68. arXiv: math/9504220 DOI: 10.1016/S0168-0072(96)00018-8 MR: 1443275
Sh:613 Jin, R., & Shelah, S. (1998). Compactness of Loeb spaces. J. Symbolic Logic, 63(4), 1371–1392. arXiv: math/9604211 DOI: 10.2307/2586655 MR: 1665731
Sh:626 Jin, R., & Shelah, S. (1999). Possible size of an ultrapower of \omega. Arch. Math. Logic, 38(1), 61–77. arXiv: math/9801153 DOI: 10.1007/s001530050115 MR: 1667288